# SDR R61A201502280176

- Difficulty date: February 28, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS6205L24
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD LAV LT SIDE AFT FLOOR BOLT IS CORRODED.  MAINTENANCE R & R FWD LAV LT SIDE AFT FLOOR BOLT IAW AMM 25-41-02, P/N NAS6205L24, BOLT.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
